# SDR 9705389882

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Airfoil Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATES WHENEVER THE AIRFOIL ICE PROTECTION IS ON.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AT TEMPERATURE HIGH SENSOR.  REPLACED RIGHT THERMAL CONTROL BOX, HIGH TEMPERATURE SENSOR, ANTICIPATOR, AND THERMOSTAT.  SYSTEM OPERATIONAL CHECK GOOD.
